# SDR QXEA2025030700056

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 5,498 hours, 4,363 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260468
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 5,497 hours, 4,361 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT (#2) THROTTLE REVERSER TRIGGER IS STIFF TO ACCTIVATE FEELS LIKE THE TRIGGER IS BINDING REVERSAL OPERATES NORMALLY ONCE ACCUATED. REMOVED FROM SERVICE. PERFORMED GVI OF TCQ. CLEANED #2 THROTTLE REVERSER TRIGGER, NO HELP. THROTTLE REVERSER TRIGGER #2 STILL BINDS. REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW AMM 76-11-01-000-801-A/-400-801-A. OPS CHECKS ALL NORMAL. AIRCRAFT REMAINS CAT III FLIGHT DECK PLACARD READS CAT III MC ADVISED. RETURNED TO SERVICE.
